# SDR DALA2021111106954

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2012799) DURING INSPECTION FOUND CRACK LOWER SKIN AT LH HORIZONTAL STABILIZER STAB STA 101. PERMANENT REPAIR ON LOWER SKIN AT LH HORIZONTAL STABILIZER STAB STA 101. APPROX. VHS. WAS PERFORMED PER B737-800 SRM 55-10-01-2R. REPAIR 11.
